# SDR 2006UALA02037

- Difficulty date: October 21, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 41,907 hours, 7,879 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 207330
- Condition: Missing
- Location: L4 Door Sign
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR EXIT SIGN MISSING AT 4 LEFT.  CANNOT LOCATE MISSING EXIT COVER.   BELIEVE NECESSARY PART NUMBER IS 566-0033 WHICH WE DO NOT STOCK.  REMAINING DOOR EXIT LIGHTS ARE OPERABLE AT 4R.  LENS ASSY TAPED TO BASE ASSY.  NEED BASE ASSY.  REPLACED LIGHT ASSY .  OP CHECKS NORMALLY.
